# SDR TSAA20161124027

- Difficulty date: October 20, 2016
- Submitted: November 24, 2016
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 74,173 hours, 48,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 654643815
- Part serial: E1272
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED AT LEFT INBOARD FLAP, INBOARD TRACK NR 4, FORWARD MOUNT POINT (BOTH SIDES). NR 4 TRACK REPLACED IAW AMM 27-51-27, REV. 83, PAGE 410.
